Panadol Rapid 40
Get the benefits of 100% Paracetamol to relieve pain and discomfort with Panadol Rapid 40. It Is absorbed twice as fast as regular Panadol tablets to aid with pain and aches caused by headaches, toothaches, muscle pains, migraine, backaches and symptoms of colds and flu, and help you move forward with your day.
- Provides temporary relief from pain as a result of headache, migraine and muscle pain
- Helps with toothache, osteoarthritis, arthritis and symptoms of cold and flu
- Comes in fast absorbing caplets
- Absorbed twice as fast as regular Panadol tablets
- Contains 500mg Paracetamol
- In round, film coated tablets
- Gentle on the stomach
- Suitable for people with stomach ulcers and breastfeeding mothers
- No gluten, lactose or sugar
- Does not contain ibuprofen
Paracetamol 500mg. It has no gluten, lactose or sugar. 8 caplets contain 1.4g (60mmol) sodium, which should be taken into account by those on a low sodium diet. It also contains Potassium Sorbate as preservative.
This is suitable for adults and children ages 12 years old and above. Take 1-2 caplets every 4-6 hours with water as required. A maximum of 8 caplets in 24 hours. Do not exceed recommended dosage.
Warnings and precautions:
Make sure to read the label prior to use. Use only as directed. For oral administration only. This is not intended for persons under age 7. Store in a cool dry place, away from direct sunlight and moisture. Keep out of reach and sight of children. Check the ingredients to determine if you are sensitive to any of the contents. Do not use beyond expiry date. Discontinue use if rashes, redness, itchiness or irritation is experienced. Buy one online at a great price. Customer Declaration:
I agree to use strictly as directed and if symptoms persist or if I suffer any adverse effects, I will contact my Doctor or Pharmacist. This is a "Pharmacy Medicine". By ordering this product I acknowledge that I have read and understand the information regarding the product.